Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 64, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 4, 2011, 10:32 PM EDT for Clay County, North Carolina. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 10:32 PM EDT (02:32 UTC)
- Expired
- Apr 4, 2011, 11:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
County Clay County, NC
The radar
The Greer radar (KGSP), 126 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 10:35 PM EDT | TSTM WND DMG | 4 Ne Shooting Creek, NC | MULTIPLE TREES DOWN ALONG HIGHWAY 64 EAST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 176 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
459
WUUS54 KMRX 050232
SVRMRX
NCC043-050300-
/O.NEW.KMRX.SV.W.0064.110405T0232Z-110405T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1032 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN SOUTHWEST NORTH CAROLINA...
* UNTIL 1100 PM EDT
* AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES EAST OF HAYESVILLE...AND MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MAINLY RURAL AREAS OFEXTREME EASTERN CLAY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3503 8375 3513 8362 3507 8356 3505 8356
3502 8351 3501 8351 3501 8349 3499 8349
3498 8370
TIME...MOT...LOC 0232Z 227DEG 57KT 3502 8359
$$
MJB2 follow-up statements
666
WWUS54 KMRX 050238
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1038 PM EDT MON APR 4 2011
NCC043-050300-
/O.CON.KMRX.SV.W.0064.000000T0000Z-110405T0300Z/
CLAY NC-
1038 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CLAY COUNTY...
AT 1036 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF SHOOTING CREEK...OR 10 MILES SOUTHWEST OF
FRANKLIN...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE...
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3503 8375 3513 8362 3507 8356 3505 8356
3502 8351 3501 8351 3501 8349 3499 8349
3498 8370
TIME...MOT...LOC 0239Z 227DEG 57KT 3511 8345
$$
MJB682
WWUS54 KMRX 050252
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1052 PM EDT MON APR 4 2011
NCC043-050303-
/O.EXP.KMRX.SV.W.0064.000000T0000Z-110405T0300Z/
CLAY NC-
1052 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY WILL EXPIRE AT
1100 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3503 8375 3513 8362 3507 8356 3505 8356
3502 8351 3501 8351 3501 8349 3499 8349
3498 8370
TIME...MOT...LOC 0253Z 227DEG 57KT 3526 8325
$$
MJBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 8:44 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 4, 8:44 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
844 PM EDT MON APR 4 2011
.DISCUSSION...A COLD FRONT WILL MOVE ACROSS THE MRX CWA TONIGHT.
OUT AHEAD OF THE FRONT...WILL CONTINUE TO SEE A WIDESPREAD AREA OF
RAIN SHOWERS. ADDITIONALLY...A LOW LEVEL JET OVER THE REGION WILL
KEEP A STRONG...GUSTY WIND FIELD IN PLACE. A WIND ADVISORY...AND A
HIGH WIND WARNING OVER THE HIGHER ELEVATIONS OF THE EAST TN
MOUNTAINS...WILL BE IN EFFECT THROUGH MIDNIGHT. WILL UPDATE ZONE
PACKAGE TO REMOVE CONVECTIVE WATCH AND EVENING WORDING.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 46 59 35 71 44 / 100 10 0 0 10
KNOXVILLE AIRPORT, TN 46 56 35 69 45 / 100 20 0 0 0
OAK RIDGE, TN 46 56 34 69 46 / 100 20 0 0 10
TRI CITIES AIRPORT, TN 46 52 29 67 38 / 100 30 0 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
SEVIER SMOKY MOUNTAINS...SOUTHEAST GREENE.
WIND ADVISORY UNTIL MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
SEQUATCHIE...SOUTHEAST CARTER...SOUTHEAST MONROE...
SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
MJBHazardous weather outlook, Apr 4, 5:07 AM EDT, 17 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 507 AM EDT MON APR 4 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-050900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 507 AM EDT MON APR 4 2011 /407 AM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SOUTH OR SOUTHWEST WINDS OF 20 TO 40 MPH CAN BE EXPECTED TODAY INTO THIS EVENING...AHEAD OF A STRONG COLD FRONT. WIND GUSTS OF 45 TO 65 MPH COULD OCCUR AT TIMES...MAINLY AT AND ABOVE ELEVATIONS OF 3000 FEET. A LINE OF THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE MISSISSIPPI RIVER VALLEY...AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL MOVE EAST ACROSS TENNESSEE...KENTUCKY AND THE GULF COAST STATES... REACHING THE CUMBERLAND PLATEAU AREAS BY LATE AFTERNOON OR EARLY EVENING. STRONG TO SEVERE STORMS SHOULD THEN CONTINUE EASTWARD ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS DURING THE EVENING HOURS...AND POSSIBLY JUST BEYOND MIDNIGHT TONIGHT. DUE TO THE VERY STRONG WINDS AND COLD AIR ALOFT...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES WILL ALSO BE A CONCERN...MAINLY ACROSS THE CUMBERLAND PLATEAU AND SOUTHERN HALF OF THE TENNESSEE VALLEY. SOME OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL IN EXCESS OF TWO INCHES...WHICH MAY PRODUCE LOCALIZED FLASH FLOODING. THIS INFORMATION CAN ALSO BE FOUND IN OUR LATEST SPECIAL WEATHER STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CLEAR SKIES TUESDAY EVENING AND LIGHT WINDS IN A COLD AIR MASS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S ACROSS SOUTHWEST VIRGINIA...EAST TENNESSEE...AND SOUTHWEST NORTH CAROLINA. WIDESPREAD FROST IS LIKELY WHICH WILL LIKELY DAMAGE GROWING VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM LATE TODAY THROUGH THE EVENING HOURS. TG/TD
In the hours before
Special weather statement, Apr 4, 7:28 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 728 PM EDT MON APR 4 2011 NCZ060-061-TNZ085>087-101-102-050030- CHEROKEE NC-CLAY NC-EAST POLK TN-MCMINN TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN-WEST POLK TN- 728 PM EDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR POLK...MONROE...MCMINN...CLAY AND CHEROKEE COUNTIES UNTIL 830 PM EDT... AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS IN AN AREA EXTENDING FROM 12 MILES NORTHWEST OF TAPOCO TO 9 MILES WEST OF DUCKTOWN...AND MOVING EAST AT 45 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DUCKTOWN... MURPHY...ANDREWS...HAYESVILLE...COKER CREEK...TURTLETOWN...CITICO... COPPERHILL...VIOLET...UNAKA...HIAWASSE DAM...HOT HOUSE...CULBERSON... MARBLE...BRASSTOWN...TOPTON...TUSQUITEE AND SHOOTING CREEK. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN!
Local storm report, Apr 4, 7:34 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
734 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG VONORE 35.60N 84.23W
04/04/2011 MONROE TN LAW ENFORCEMENT
FEW TREES DOWN.
0620 PM TSTM WND DMG SWEETWATER 35.60N 84.47W
04/04/2011 MONROE TN LAW ENFORCEMENT
FEW TREES DOWN.
&&Local storm report, Apr 4, 7:48 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
748 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 4 E LENOIR CITY 35.80N 84.20W
04/04/2011 LOUDON TN LAW ENFORCEMENT
COUPLE TREES DOWN. 1 ON PHELPS RD AND 1 ON BEALS CHAPEL
RD.
&&Local storm report, Apr 4, 8:40 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
840 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 3 NW SURGOINSVILLE 36.50N 82.90W
04/04/2011 HAWKINS TN LAW ENFORCEMENT
ONE TREE DOWN ON GRAVELY RD AND ONE TREE DOWN ON LONE OAK
RD.
&&Local storm report, Apr 4, 8:53 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
853 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 E BEAN STATION 36.34N 83.25W
04/04/2011 E0.75 INCH HAWKINS TN TRAINED SPOTTER
DIME TO PEENY SIZED HAIL.
0500 PM TSTM WND DMG ONEIDA 36.50N 84.51W
04/04/2011 SCOTT TN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0520 PM TSTM WND DMG PIKEVILLE 35.61N 85.20W
04/04/2011 BLEDSOE TN LAW ENFORCEMENT
FEW TREES DOWN.
0530 PM TSTM WND DMG DEERLODGE 36.20N 84.76W
04/04/2011 MORGAN TN LAW ENFORCEMENT
FEW TREES DOWN.
0530 PM TSTM WND DMG JASPER 35.06N 85.63W
04/04/2011 MARION TN LAW ENFORCEMENT
FEW TREES DOWN ON HWY 150.
0530 PM TSTM WND DMG HARRIMAN 35.93N 84.56W
04/04/2011 ROANE TN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0530 PM TSTM WND DMG ROCKWOOD 35.87N 84.68W
04/04/2011 ROANE TN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0545 PM HAIL 2 S DUNLAP 35.34N 85.39W
04/04/2011 M1.00 INCH SEQUATCHIE TN EMERGENCY MNGR
0600 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
04/04/2011 UNION TN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0600 PM TSTM WND DMG CLINTON 36.09N 84.13W
04/04/2011 ANDERSON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
0615 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
04/04/2011 HAMILTON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
0615 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
04/04/2011 KNOX TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
0620 PM TSTM WND DMG SWEETWATER 35.60N 84.47W
04/04/2011 MONROE TN LAW ENFORCEMENT
FEW TREES DOWN.
0630 PM TSTM WND DMG RUTLEDGE 36.27N 83.52W
04/04/2011 GRAINGER TN LAW ENFORCEMENT
COUPLE TREES DOWN.
0630 PM TSTM WND DMG 8 NE PENNINGTON GAP 36.84N 82.93W
04/04/2011 LEE VA LAW ENFORCEMENT
COUPLE TREES DOWN IN KEOKEE.
0630 PM TSTM WND DMG ATHENS 35.45N 84.60W
04/04/2011 MCMINN TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
0630 PM HAIL CHARLESTON 35.29N 84.76W
04/04/2011 E0.88 INCH BRADLEY TN TRAINED SPOTTER
0635 PM TSTM WND DMG VONORE 35.60N 84.23W
04/04/2011 MONROE TN LAW ENFORCEMENT
FEW TREES DOWN.
0640 PM FUNNEL CLOUD 2 E ETOWAH 35.33N 84.49W
04/04/2011 MCMINN TN AMATEUR RADIO
REPORTED OVER THE CONASAUGA COMMUNITY.
0640 PM TSTM WND DMG 4 E LENOIR CITY 35.80N 84.20W
04/04/2011 LOUDON TN LAW ENFORCEMENT
COUPLE TREES DOWN. 1 ON PHELPS RD AND 1 ON BEALS CHAPEL
RD.
0645 PM TSTM WND DMG MARYVILLE 35.75N 83.97W
04/04/2011 BLOUNT TN LAW ENFORCEMENT
TREES DOWN COUNTY WIDE.
0645 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
04/04/2011 HANCOCK TN LAW ENFORCEMENT
FEW TREES DOWN.
0700 PM TSTM WND DMG WISE 36.98N 82.58W
04/04/2011 WISE VA LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE...CITY OF WISE...BIG
STONE GAP AND POUND.
0720 PM TSTM WND DMG 3 NW SURGOINSVILLE 36.50N 82.90W
04/04/2011 HAWKINS TN LAW ENFORCEMENT
ONE TREE DOWN ON GRAVELY RD AND ONE TREE DOWN ON LONE OAK
RD.
&&Special weather statement, Apr 4, 9:31 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 931 PM EDT MON APR 4 2011 NCZ060-061-TNZ086-087-101-102-050230- CHEROKEE NC-CLAY NC-EAST POLK TN-NORTHWEST MONROE TN-SOUTHEAST MONROE TN-WEST POLK TN- 931 PM EDT MON APR 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR POLK...MONROE...CLAY AND CHEROKEE COUNTIES UNTIL 1030 PM EDT... AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF DUCKTOWN...MOVING EAST AT 45 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... TURTLETOWN AROUND 935 PM EDT. HOT HOUSE AND COKER CREEK AROUND 940 PM EDT. HIAWASSE DAM...VIOLET AND CULBERSON AROUND 945 PM EDT. UNAKA AROUND 950 PM EDT. MURPHY AROUND 1000 PM EDT. MARBLE AND BRASSTOWN AROUND 1005 PM EDT. TUSQUITEE...HAYESVILLE AND ANDREWS AROUND 1015 PM EDT. SHOOTING CREEK AROUND 1025 PM EDT. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! DGS
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 12:00 AM EDT | Areal Flood Advisory | MRX | Cherokee, Clay | 4 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.